# SDR EVCA2023011100001

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N138AE
- Make and model: Bell 206L-1
- Aircraft serial: 45782
- Aircraft time: 21,250 hours, 37,309 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 20633000101
- Part serial: A237
- Condition: Cracked
- Location: Main Rotor
- Part time: 310 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAN HORN MAIN ROTOR BLADE INBOARD TAB ATTACHMENT TO BLADE SURFACE HAS CRACKS AT BOTH INBOARD AND OUTBOARD ATTACH POINTS ON BOTH UPPER AND LOWER BLADE SURFACES.
